MathSciNet Relay Station
MathSciNet bibliographic data
MR337710 (49 #2479) 06A30
Huhn, A. P. Schwach distributive Verbände. I. (German) Acta Sci. Math. (Szeged) 33 (1972), 297–305.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement